MAUDE Adverse Event Report: Bard Peripheral Vascular, Inc. MAX-CORE; INSTRUMENT, BIOPSY

Bard Peripheral Vascular, Inc. MAX-CORE; INSTRUMENT, BIOPSY
Model Number MC1825
Medical Device Problem Codes Failure to Fire (2610); Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Bard max-core disposable core biopsy instrument did not fire currently when trigger was pressed, only 1/2 mechanisms activated.Lot: relq4188.Ref: mc1825.

Brand Name
MAX-CORE
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
Bard Peripheral Vascular, Inc.
1625 w 3rd st
tempe AZ 85281
MDR Report Key50944753
Report Number50944753
Device Sequence Number9552021
Product Code KNW
UDI-Device Identifier00801741084492
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/10/2026
Report Date (Section F) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMC1825
Device Catalogue NumberMC1825
Device Lot NumberRELQ4188
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/10/2026